# SDR 2021FA0000304

- Difficulty date: July 30, 2021
- Submitted: November 1, 2021
- Operation: General aviation
- Aircraft: N2605G
- Make and model: Cessna 182B
- Aircraft serial: 61905
- Engine: Cont O470L
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: FM07
- Condition: Failed
- Location: Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SHUT DOWN NOTICED POOL OF OIL ON RAMP AND THICK ALONG ENTIRE BELLY.  MEASURED 5 QTS OIL REMAINING. INSPECTION REVEALED FIBER GASKET SHOWED NICK AND DEFORMATION OF OIL FILTER ADAPTER GASKET SWIFT PN FM-07.  ON REMOVAL IT WAS CONFIRMED THAT GASKET ON OIL FILTER ADAPTER [F&N, NOW SWIFT] WAS DEFORMED EXACTLY LIKE EXAMPLES IN NTSB ASR-20-05 SAFETY RECOMMENDATION.
